# SDR AALA201709119021

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 21,283 hours, 7,896 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE233001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. L2 DOOR PERCUSSION ACCUMULATOR PRESSURE IS LOW. SERVICED L2 PERCUSSION ACCUMULATOR IAW AMM.
